My son started taking accutane 1 week ago. The last couple days he has experienced blurred vision. He does wear contacts. We called the Doctor and they said this is a normal side affect and told him to get some clear eyes eye drops. Has anyone else experienced this?
Yes. For me personally the Accutane was drying out my eyes which lead to blurred vision problems. I used an OTC drop that worked great while I was on Accutane. If it continues even with the OTC eye drops talk to your doctor again. I also remember having blurry vision most of the time while on Accutane but that left for me personally when I got off the stuff. But that was just me and your son is different. Talk to your doctor if it persists even with eye drops. Hope this helps. Good luck to you!
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 May 2016 • 0 answers
Posted 19 Feb 2017 • 2 answers
Posted 16 Sep 2017 • 0 answers
Posted 28 Nov 2017 • 0 answers
Posted 11 Apr 2018 • 1 answer